RAPID RELIEF FROM:
SORE THROAT PAIN.
CONTAINS PARACETAMOL, VITAMIN C & DECONGESTANT.
WHAT ARE THEY FOR?
Beechams Cold & Flu Hot Lemon and Honey powders provide rapid and effective relief from the major cold and flu symptoms in a comforting, lemon and honey hot drink. Take at the first sign of a cold or flu for rapid relief from:
Fever, Headache, Aching Limbs, Blocked Nose, Sore Throat Pain, Painful Sinuses, Shivers.
BEECHAMS is a trade mark of GlaxoSmithKline.
PLEASE READ THE ENCLOSED LEAFLET CAREFULLY BEFORE TAKING THIS MEDICINE.
HOW TO TAKE.
Empty contents of one sachet into a mug. Half fill with very hot water. Stir well. Add cold water as necessary and sugar if desired.
Adults and children aged 12 years and over: One sachet to be taken every four to six hours as necessary, up to a maximum of 6 sachets in 24 hours.
Do not give to children under 12 years of age except on medical advice.
DO NOT EXCEED THE STATED DOSE.
Immediate medical advice should be sought in the event of an overdose, even if you feel well.
DO NOT TAKE.
With any other flu, cold or decongestant products.
Contains paracetamol. Do not take with any other paracetamol-containing products.
CONSULT YOUR DOCTOR.
Before taking this medicine, if you are under the care of your doctor or receiving prescribed medicines or are pregnant.
If symptoms persist consult your doctor.
KEEP ALL MEDICINES SAFELY AWAY FROM CHILDREN.
Store below 25°C.
Each 6 g Sachet contains Paracetamol Ph Eur 600 mg, Ascorbic Acid Ph Eur (Vitamin C) 40 mg
Phenylephrine Hydrochloride Ph Eur 10 mg
Also includes Sucrose
Sodium content 0.12 g per Sachet